# SDR AALA20091124TUL05

- Difficulty date: November 24, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 56,061 hours, 23,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 16490
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT BATTERY PACK AT STATION 243 FAILED FUNCTION TEST.  REPLACED BATTERY PACK.
